# SDR R61A201612220062

- Difficulty date: December 22, 2015
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 21,395 hours, 16,838 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066856001
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CARGO BAY FRAME 82, STRINGERS 26-27R SHEAR CLIP IS CORRODED.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-40-02, 51-41-01.
